# SDR 95ZZZX725

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AE
- Make and model: Saab 340B
- Aircraft serial: 340B273
- System (JASC): 2730 · Elevator Control System
- Part: Bolts
- Condition: Loose
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BNA - DURING ROUTINE C-CHECK INSPECTION AT OUR CONTRACT MX FACILITY IN BNA, THE ELEVATOR HINGE BOLTS WERE FOUND LOOSE, AND/OR NOT TORQUED PROPERLY.  SIDE PLAY IN THE BEARINGS WERE INVESTIGATED, AND LOOSE BOLTS WERE FOUND TO BE THE CAUSE, NOT THE BEARINGS THEMSELVES.  THIS PROBLEM HAS BEEN FOUND ON SEVERAL ACFT PREVIOUSLY, WITH CORRECTIVE ACTIONS BEING RETORQUE OF THE ELEVATOR BOLTS.  PRESENTLY, THERE ARE NO CURRENT SERVICE BULLETINS OR AD'S FOR THIS PROBLEM.
